# SDR ASOA201100673

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 20,376 hours, 14,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CORRODED ACROSS TOP OF UPPER TEE.   BLENDED CORROSION IAW SRM 51-21-06.  WITHIN SERVICEABLE LIMITS IAW SRM 53-11-06.
